# SDR QXEA0002837

- Difficulty date: September 20, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FAKE BULKHEAD SUPPORT STRINGER IS CORRODED AT STATION 15635 AND STRINGER 21 AT BULKHEAD ATTACHMENT POINTS.  REPAIRED IAW FOKKER SRM 51-10-04 PAGE 9 AND 53-02-01 PAGE 7.
